# SDR DALA2024062506479

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0410553) CORROSION FLOOR SUPPORT AT LAV TIE DOWN AT STA 947+2, LBL 50, WL 210. REPLACED FLOOR SUPPORT STA 947 TO STA 967 LBL 50 WL 210 IAW B737 SRM 51-40-02-0G STEP.7 DWG# 147A5650 REV-C.
